# SDR CA960212001

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: S2806102
- Condition: Burnt
- Location: Seat 17ab
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)ELECTRICAL BURNING SMELL NOTED IN CABIN DURING LAST 10 MINUTES OF DESCENT. LAMP SOCKET AT SEAT 17AB FOUND BURNED.
